# SDR USAA2012041600027

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,621 hours, 19,715 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA21758
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV FIRE EXTINGUISHING BOTTLE IN RED INDICATION.  REMOVED AND REPLACED LEFT AFT LAV FIRE EXTINGUISHING BOTTLE IAW AIRBUS MAINTENANCE MANUAL 26-25-41.
